# SDR C2XA05TY047

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- Aircraft time: 145,054 hours, 13,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523182403
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION ELONGATED HOLES WAS FOUND ON FRAME 19A AT STRINGER 16R.  MAINTENANCE REPAIRED FR-19A BY CUTTING OUT THE DAMAGED AREA, FABRICATING A FILLER AND DOUBLER AND INSTALLING IAW-EC5310-01340.
